# SDR RAIA970909

- Difficulty date: September 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N432AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 883
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Connector
- Part number: CA06R181SF80
- Condition: Dirty
- Location: Right Duct
- Part time: 13,380 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

STL - FLT 7043 - RIGHT DUCT CAPTION ILLUMINATED ON TAXI.  MAINTENANCE CLEANED RIGHT DUCT TEMP CONTROLLER CONNECTOR.  (X)
